Abstract

Bilateral Uveitis and Keratitis Following Nivolumab Treatment for Metastatic Melanoma

Background: Inflammatory eye disease has been reported as a side effect with Nivolumab.

Case presentation: We report a case of a 92-year-old woman presenting with bilateral and simultaneous keratitis and uveitis in the setting of recurring infusions of nivolumab for metastatic melanoma. The patient underwent successful coordinated treatment of both eyes coinciding with ongoing systemic infusion treatments with ophthalmic topical medications alone.

Conclusion: The interest of this case resides in the simultaneous nature of presentation of eye inflammation both internally and of the ocular surface. Prior case reports have cited uveitis or ocular surface disease, however not in simultaneous fashion. Clinicians should raise their index of suspicion of side effects of nivolumab systemic infusion for any vision or eye symptom changes around the timing of treatment.


Author(s):

Douglas M Baughman, Cecilia S Lee, Brian E Snydsman and Hoon C Jung



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image

Abstracted/Indexed in

  • Index Copernicus
  • Google Scholar
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat